# SDR AALA20190204002

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 68,273 hours, 8,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WC 2735 BATTERY PACK M33099 WAS NOT WORK PROPERLY. MAINTENANCE REPLACED BATTERY PACK NEXT TO DOOR 2L PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
